Post Orgasmic Illness Syndrome (P.O.I.S.)
Welcome, %1$s. Please login or register.
Did you miss your activation email?
November 17, 2018, 08:44:16 PM

:    
Please complete the 2018 POIS Survey !
****   Click here for the link !   ****
By filling it out, you are helping POIS research,
so you are helping yourself too !
Thank you !
22231 1789 745
: cg83
*
+  Post Orgasmic Illness Syndrome (P.O.I.S.)
|-+  POIS Cause/Treatment Discussions
| |-+  Hormonal Causes and Treatments
| | |-+  My experience with SSRI AND SNRI
« previous next »
: [1]
: My experience with SSRI AND SNRI  ( 2172 )
sayman
Newbie
*
: 10


« : March 11, 2018, 01:35:46 AM »

I am 29 years old.i had pois since 14. On that time is was moderate level 2 to 3 days.i could remember my pois symptoms recovers with in 2 days if i sleep  whole day.One year ago before getting the job i used to orgasm to fall in sleep daily.Now i am doing a job.In these days my symptoms gets worsen ever.If i masturbate or orgasm i clearly feel that some chemical release in my head.now i can not recover within 15 or more. here i want to mention that i need to work every day and my work is day labor type.I took lexapro(ssri) to relieve my symptoms.but it did not lasts longer.now i am on  duloxetine(snri).I can not take SSRI daily because it gives me heavy allergic reaction.so i take it weakly.can any one tell me why my symptoms gets worsen.
Starsky
NDL_Group
Full Member
***
: 235


« #1 : March 11, 2018, 04:27:18 AM »

SSRI's should be taken daily because of their short half-life. If you take them, take them daily, taking them once a week will make you worse because of the brain adjustintg every time to the levels of serotonin.
sayman
Newbie
*
: 10


« #2 : March 12, 2018, 10:20:57 PM »

i took duloxetine 30 mg  it gives me huge allergic reaction.for me it is impossible to take an ssri  daily
sayman
Newbie
*
: 10


« #3 : March 28, 2018, 12:51:49 PM »

after taking both ssri and snri my pois pattern or symptoms  changes.3 month of experience.Still i am confused about my changes.did any one had the same experience?
emirnazim
Newbie
*
: 29

Science will be the only cure for every disorder .


« #4 : April 09, 2018, 04:25:38 AM »

HELLO SAYMAN

i too am on doluxetine 30 mg per day + narcofenil 10 mg . i too experience very sleepness and should sleep near 3 day unti my body cut the need for sleep . i used to take other ssri  drugs  befor  but  no one has had as good effect as doluxetine have  to me . my doctor was not aware of possibility or existance of POIS . so he prescribed me narcofenil which is using inorder to narcolepcy disorder . i can say that for near 45 first day after first taking of narcofenil , many of my POIS sypmtoms went off .and i was very ok during that period . but because of maybe addiction effect , its effect is not as good as it was befor . so i suggest you have a visit with your doctor and tell him /her about narcofenil possible good effect .it is just a suggest and has not any source of medical scientific bases . i can say that it had noticable effect on my concentration

symptoms:extreme faique-over sleeping-High Blood Pressure-extreme irritability esp day two of O-poor memory and concentration-slow in(going-eating-reaction-driving-task doing)-week muscle-Mood changing-feel better in second O-high saliva-tired and asthma after heavy action or taking hot shower
sayman
Newbie
*
: 10


« #5 : July 04, 2018, 09:40:59 AM »

i hate ssri and snri it destroys my life.it mixes with my pois and makes it more worser for forever.i can not do sex now because of ssri.it destroys my life.i suggest people not to take it.
Muon
Full Member
***
: 224



« #6 : July 04, 2018, 11:42:18 AM »

I have tried it once and won't use it again. It induced a severe headache. If I remember correctly it was Citalopram 10 mg/day.
: [1]  
« previous next »
:  

Powered by MySQL Powered by PHP SMF 2.0.10 | SMF © 2015, Simple Machines Valid XHTML 1.0! Valid CSS!